# SDR AALA972177

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THREE EMERGENCY LIGHTS IN AFTSTAIRS TAIL CONE AREA INOPERATIVE.  REPLACED SECTION OF WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
